# SDR 98ZZZX1195

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - RIGHT SIDE OF STRUCTURE AFT OF FR 50 HAS A FRAME THAT IS CRACKED LOCATED ABOVE UPPER HINGE BLADE FOR AIRBRAKE BACKSIDE OF FR 50.  CRACK IS UNDER OUTER CORNER OF GUSSET PLATE ACROSS THAT RIVET HOLE AND GOES INWARD TO INNER AND EDGE OF FRAME.  REPLACED UPPER RIGHT WEB DIAPHRAGM.
